# SDR JIKA2015120102

- Difficulty date: December 1, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N569UP
- Make and model: Swrngn SA227AT
- Aircraft serial: AT569
- Aircraft time: 21,496 hours, 24,906 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10234010
- Part serial: 41180
- Condition: Defective
- Location: Cabin Pressure
- Part time: 3,788 hours, 3,600 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THE PILOT REPORTED THAT THE CABIN DOOR WARNING LIGHT ILLUMINATED & THE CABIN PRESSURIZATION WAS CLIMBING.  THE PILOT DECLARED AN EMER, RETURNED & LANDED WITHOUT INCIDENT.  TROUBLESHOOTING OF THE CABIN DOOR WARNING LIGHT & PRESSURIZATION SYS REVEALED THE FOLLOWING.  THE CABIN DOOR FWD LOWER & FWD MID POSITION, CLICK CLACK, LATCHES OUT OF ADJUSTMENT.  ADJUSTED CLICK CLACKS & PERFORMED OPERATIONAL CHECK OF CABIN DOOR.  OPERATIONAL CHECKS WERE NORMAL.  THE AUTO PRESSURIZATION CONTROLLER WAS DEFECTIVE.  REPLACED THE AUTO PRESSURIZATION CONTROLLER WITH A SERVICEABLE UNIT.  THE PRESSURIZATION SYS OPERATIONAL CHECK WAS SATISFACTORY.
